# SDR FDEA202203300758

- Difficulty date: March 30, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 89,454 hours, 23,124 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: AYG70505507
- Part serial: CV0033
- Condition: Failed
- Location: N/A
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  601     32-30  3967     30MAR22  OAK  OPEN  U  AFTER ROTATION ON TAKEOFF AND CALLING FOR  GEAR UP  , GEAR HANDLE EXTREMELY DIFFICULT TO MOVE STARTING  ABOUT A THIRD THROUGH THE RANGE OF TRAVEL. GOT THE  GEAR HANDLE TO MOVE TO THE UP POSITION WITH 20-30  POUNDS OF FORCE AFTER 3 TRIES. ALL PRIMARY AND  SECONDARY GEAR INDICATIONS WERE RED AND NO  NOTICEABLE SOUND OR FEEL OF GEAR COMING UP. LEFT  HANDLE UP FOR APPROXIMATELY 2 MINUTES WITH NO  CHANGE. PUT GEAR HANDLE DOWN WITH NORMAL FORCE AND  IMMEDIATELY HAD 4 GREEN PRIMARY AND SECONDARY  INDICATIONS.                       WHILE GEAR  HANDLE WAS UP WITH RED INDICATIONS, NOTICED LEVEL 2  MSC AUTO FAIL  AND  ENGINE IGNITION MANUAL  ALERTS.   REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE                       REF MM 32-31-20-4
